MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2 (-6.50/2.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endophthalmitis (1835)
Date of Event 11/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced endophthalmitis.Anterior chamber irrigation was performed, and medical management was provided.The lens remains implanted.
 
Additional Manufacturer Narrative
Additional information: h6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information b5 - describe event or problem: a facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced endophthalmitis.Anterior chamber irrigation was performed, and medical management was provided.The lens remains implanted and problem was resolved.Claim # (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key24217900
Report Number2023826-2026-00132
Device Sequence Number15551604
Product Code QCB
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_13.2 (-6.50/2.0)
Device Catalogue NumberVTICM5_13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/11/2026
06/13/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/17/2026
06/17/2026
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK.; FOAM TIP PLUNGER (FTP), LOT# UNK.; INJECTOR MODEL: MSI-PF, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexMale